Connect with others who understand.

sign up log in
About MyDepressionTeam

Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medications

Medications

Has anyone become dependent on using Klonipin for sleep and had difficulty getting off it?

A MyDepressionTeam Member said:

I can literally stay up all night without the klonopin. I take one mg a night or else I get no sleep. I have been taking xanax for years and was switched to klonopin so the dr can ween me off of it. I'm afraid I won't be able to sleep without xanax or klonopin. I know I am going to have difficulty getting off of klonopin because I have taken it for so many years. If you haven't been on it for long, hopefully withdrawal will be less difficult.

posted almost 2 years ago
A MyDepressionTeam Member said:

Thanks everyone. I need to make some changes. I feeltoxic from the meds , and they dont help very much, especially antidepressant. I'm confused and aliitle scared to go off. Will I be able to function , go to work? Will take with Drbpn the 3rd 👋☮️🌧

posted about 2 years ago
A MyDepressionTeam Member said:

I take Klonipin right now. I had taken ativan, and was trying to get off that. It was horrible. My Dr said Clonazepam was much less addictive, and I have needed less of it. As you know, always talk to your Dr if you are having problems with meds.Just my experience. Have a great night

posted about 2 years ago
A MyDepressionTeam Member said:

5mg 2xs a day? Wow, I get .5mg 2xs a day.

posted about 2 years ago
A MyDepressionTeam Member said:

please be careful, have your doctor tell you how to wean off this med. I no longer take any prescribed meds to help me sleep. I try to do without and if I do need something I take over the counter like Remfresh. my sleep doctor recommended it and so far it's helped. Good luck and again be careful. Prayers your way.

namaste

posted about 2 years ago
Already a Member? Log in